# SDR AALA20021611

- Difficulty date: November 5, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, MID GALLEY RIGHT AFT EMERGENCY EXIT LIGHT LOOSE FROM SIDE WALL.  INSTALLED NEW EMERGENCY EXIT LIGHT ASSEMBLY AT MID GALLEY RIGHT AFT.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.  (M)
